Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

PCOS, trying to conceive, on Metformin, Vit E&B. Tried slimming belt, started spotting. Was I pregnant ?

good day doc. i am 28 years old, married and was diagnosed with PCOS . i was trying to conceive since i got married 4 years ago. i am currently under medication . i take metformin , vit. E & B for almost 3 months. last night i used a slimming belt for the first time just to help me lose weight. however, just this afternoon, i had bleeding but not that much. i should say just spot probably. im just wondering if there are any effect because i just had my last period 2 weeks ago, january 23. am i possibly pregnant or something happened to my abdomen or ovaries because of the slimming belt? please help me with this doc. thank you very much. God bless
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Slimming belt does not cause any spotting. The reason for the spotting could be your PCOD. Though, you should try other means of reducing weight like eating a low-calorie, low-fat diet rich in fresh fruits and vegetables, having a regular fitness workout or just a 30-minute brisk walk everyday. Drink plenty of water. Another reason for the mid-cycle spotting is the ovulation bleeding. Please consult your gynecologist for further suggestions. Take care.
Answered: Sun, 10 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor